# SDR TSAA9625020

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 950 - BURNING SMELL IN COCKPIT.  DIVERTED AIRCRAFT TO OGG.  VISUALLY INSPECTED AIRCRAFT SYSTEM, ELECTRICAL SYSTEM, AND ENGINE AND FOUND NO DEFECTS.  OPERATED ENGINES AND AIRCRAFT SYSTEMS AND FOUND NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  (M)
